Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Oaub after Treatnebt

Posted by Tony G on 7/10/03 at 17:01 (123972)

It has been three weeks since the last of three treatments for bursitis in my left hip. Initially I had a reduction in pain. since week three, I have had an increase in pain. In fact. I have more pain than before I started the treaements. Any comments!

Re: Re:Pain after final treatment.

Tony G on 7/10/03 at 17:02 (123974)

Reference my initial post, I made a typo error in my subject.

Re: Oaub after Treatnebt

Tony G on 7/11/03 at 17:00 (124143)

How do I change or deltete the message? I feel so badly that I spelled the title incorrectly.

Re: Oaub after Treatnebt

john h on 7/12/03 at 10:27 (124207)

Tony: Dr Z and I can read your writing perfectly as that is the way we write. I can delete it for you but I sort of like it. Makes me and Dr. Z feel good.